Distance preserving mappings from binary vectors to permutations

J. C. Chang*, Rong-Jaye Chen, Shi-Chun Tsai, Torleiv Kløve

*Corresponding author for this work

Research output: Contribution to journalConference articlepeer-review

2 Scopus citations

Abstract

Mappings of the set of binary vectors of a fixed length to the set of permutations of the same length, preserving or increasing the Hamming distance, are useful for the construction of permutation arrays. In this paper, explicit constructions of such mappings are given.

Original languageEnglish
Pages (from-to)14-14
Number of pages1
JournalIEEE International Symposium on Information Theory - Proceedings
DOIs
StatePublished - 20 Oct 2003
EventProceedings 2003 IEEE International Symposium on Information Theory (ISIT) - Yokohama, Japan
Duration: 29 Jun 20034 Jul 2003

Fingerprint Dive into the research topics of 'Distance preserving mappings from binary vectors to permutations'. Together they form a unique fingerprint.

Cite this